# SDR CA971110006

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Harness
- Part number: 311195401
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 14,716 hours
- Component: 310450001
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB-OUT, NR 2 ENGINE TORQUE INDICATOR WENT TO ZERO, ALL OTHER PARAMETERS REMAINED NORMAL.  NR 2 ENGINE WAS SHUTDOWN.  POST-FLIGHT INVESTIGATION FOUND THE NR 2 ENGINE HARNESS FAULTY. THE HARNESS WAS REPLACED, THE ENGINE WAS GROUND RUN SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE.  PART TC:  10,669.
